MathSciNet Relay Station
MathSciNet bibliographic data
MR930222 11R09 (12-04)
Abbott, J. A.; Davenport, J. H. Another surprising property of $42$. A remark on a paper by P. S. Wang: "Factoring multivariate polynomials over algebraic number fields'' [Math. Comp. 30 (1976), no. 134, 324–336; MR0568283]. Math. Comp. 51 (1988), no. 184, 837–839.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement